# SDR F3LA200200028

- Difficulty date: January 28, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED WEB DOUBLER CORRODED BETWEEN STR 23R AND 24R AT STA 787.  FABRICATED NEW WEB PER BAC DRAWING 65-47959 AND INSTALLED REPAIR PER SRM 51-30-02.
